# SDR DALA2022091306082

- Difficulty date: September 10, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,753 hours, 39,028 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 BROKEN UP STABILIZATION STRAP AT STA 560 AND LBL 45.50, FWD CARGO COMPARTMENT.CEILING. CORRECTIVE ACTION: SUMMARY OF NRC 00158: STABILIZATION STRAP AT STA 560 AND LBL 45.50, FWD CARGO COMPARTMENT CEILING WAS REPAIRED PER B757-200 SRM. (2402774)
